Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 290, NWS Springfield, MO

June 1, 2008Douglas County, Webster County, Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 1, 2008, 12:56 AM CDT for Douglas County, Webster County, Wright County, Missouri. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2008, 12:56 AM CDT (05:56 UTC)
Expired
Jun 1, 2008, 2:00 AM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Douglas County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
May 31, 9:00 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-289 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 010556
SVRSGF
MOC067-225-229-010700-
/O.NEW.KSGF.SV.W.0290.080601T0556Z-080601T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 AM CDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 200 AM CDT.

* AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DUNCAN TO SEYMOUR
  TO DOGWOOD...MOVING SOUTHEAST AT 35 MPH. THESE STORMS ARE CAPABLE
  OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MANSFIELD AND HARTVILLE BY 110 AM CDT.
  AVA BY 120 AM CDT.
  NORWOOD BY 125 AM CDT.

THE TOWNS OF GOODHOPE...ROME...DAWSON...SQUIRES AND BRUSHYKNOB ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN 
EFFECT FOR WEBSTER COUNTY.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3701 9291 3708 9290 3709 9295 3723 9281
      3746 9271 3737 9225 3680 9242 3681 9280
TIME...MOT...LOC 0556Z 303DEG 31KT 3732 9264 3718 9270
          3705 9288

$$

SCHAUMANN
3 follow-up statements
000 
WWUS53 KSGF 010623
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CDT SUN JUN 1 2008

MOC225-010632-
/O.CAN.KSGF.SV.W.0290.000000T0000Z-080601T0700Z/
WEBSTER MO-
122 AM CDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEBSTER COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CDT
SUNDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3687 9279 3703 9276 3707 9272 3707 9269
      3711 9269 3718 9263 3739 9253 3737 9226
      3680 9242
TIME...MOT...LOC 0622Z 303DEG 31KT 3720 9240 3706 9247
          3693 9265

$$

MOC067-229-010700-
/O.CON.KSGF.SV.W.0290.000000T0000Z-080601T0700Z/
WRIGHT MO-DOUGLAS MO-
122 AM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR CENTRAL DOUGLAS AND WRIGHT COUNTIES...

AT 117 AM CDT...A SEVERE THUNDERSTORMS WAS REPORTED ALONG A LINE
EXTENDING FROM HARTVILLE TO MANSFIELD TO AVA...MOVING SOUTHEAST AT 36
MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL
DOUGLAS AND WRIGHT COUNTIES...INCLUDING THE TOWNS OF BRUSHYKNOB AND
SQUIRES.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3687 9279 3703 9276 3707 9272 3707 9269
      3711 9269 3718 9263 3739 9253 3737 9226
      3680 9242
TIME...MOT...LOC 0622Z 303DEG 31KT 3720 9240 3706 9247
          3693 9265

$$

GAGAN
000 
WWUS53 KSGF 010641
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
141 AM CDT SUN JUN 1 2008

MOC229-010651-
/O.CAN.KSGF.SV.W.0290.000000T0000Z-080601T0700Z/
WRIGHT MO-
141 AM CDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CDT
SUNDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3684 9260 3707 9251 3706 9235 3703 9235
      3700 9237 3698 9237 3697 9238 3696 9237
      3692 9239 3680 9242
TIME...MOT...LOC 0641Z 303DEG 31KT 3711 9223 3697 9230
          3684 9248

$$

MOC067-010700-
/O.CON.KSGF.SV.W.0290.000000T0000Z-080601T0700Z/
DOUGLAS MO-
141 AM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR CENTRAL DOUGLAS COUNTY...

AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST
OF BRUSHYKNOB TO 8 MILES EAST OF BRUSHYKNOB TO 7 MILES SOUTH OF
BRUSHYKNOB...MOVING SOUTHEAST AT 36 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL
DOUGLAS COUNTY.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3684 9260 3707 9251 3706 9235 3703 9235
      3700 9237 3698 9237 3697 9238 3696 9237
      3692 9239 3680 9242
TIME...MOT...LOC 0641Z 303DEG 31KT 3711 9223 3697 9230
          3684 9248

$$

GAGAN
000 
WWUS53 KSGF 010653
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 AM CDT SUN JUN 1 2008

MOC067-010702-
/O.EXP.KSGF.SV.W.0290.000000T0000Z-080601T0700Z/
DOUGLAS MO-
152 AM CDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DOUGLAS COUNTY EXPIRES
AT 200 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING CENTRAL DOUGLAS 
COUNTY...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS COUNTY REMAINS 
IN EFFECT UNTIL 245 AM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3684 9260 3707 9251 3706 9235 3703 9235
      3700 9237 3698 9237 3697 9238 3696 9237
      3692 9239 3680 9242
TIME...MOT...LOC 0652Z 303DEG 31KT 3706 9213 3692 9220
          3679 9238

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:39 AM CDT, 17 minutes earlier.

Area forecast discussion, Jun 1, 12:39 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 AM CDT SUN JUN 1 2008

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

TIGHT THETA-E GRADIENT CONTINUES TO BE OBSERVED FROM THE FT
SCOTT/NEVADA AREA TO THE EAST SOUTHEAST THROUGH THE MIDDLE OF THE
CWA. 925/850MB WINDS INDICATE A BROAD AXIS OF 20-30KT FROM THE
SOUTH. THIS WILL CONTINUE OVERNIGHT AND LIKELY INTENSIFY A BIT
OVER CENTRAL OKLAHOMA. SOURCE AIRMASS MOVING INTO THE AREA IS
DEFINITELY MOISTURE RICH. EXPECTATIONS FOR THE OVERNIGHT HOURS IS
FOR A TRANSITION TO A HEAVY RAIN/FLASH FLOOD EVENT. AS A RESULT...
THE FLASH FLOOD WATCH WAS EXPANDED TO INCLUDE MOST OF THE CWA
OUTSIDE OF CENTRAL MO.

SEVERE STORMS ARE STILL POSSIBLE FOR THE NEXT FEW HOURS...
PARTICULARLY IN AREAS NEAR THE KS/OK/MO TRI STATE AREA. MLCAPE
REMAINS IN THE 1000-2000 J/KG RANGE HERE...WITH PWS BETWEEN 1.5
AND 1.75 INCHES. WITH INCREASING SBCIN AND MLCIN...THESE STORMS
WILL BE MORE ELEVATED IN NATURE WITH A PRIMARY RISK OF LARGE HAIL.
GUSTY WINDS ARE STILL POSSIBLE...BUT THE TORNADO THREAT IS
DWINDLING...WITH THE ONLY EXCEPTION BEING FAR SW PORTIONS OF THE
CWA WHERE AN AXIS OF HIGHER SFC HELICITY (GREATER THAN 150 M2/S2)
RESIDES.

WEST TO EAST AXIS OF RAINFALL WILL SLOWLY SHIFT SOUTHWARD WITH
TIME AS LOW LEVEL JET AXIS SLOWLY VEERS WITH TIME. AS MENTIONED
ABOVE THE EXPECTATIONS ARE FOR A TRANSITION TO A HEAVY RAIN EVENT.
TRAINING THUNDERSTORMS HAVE ALREADY BEEN OBSERVED AND THIS WILL
LIKELY CONTINUE. FOR THE NEXT FEW HOURS...AREAS MOST PRONE TO
FLOODING WILL BE BOURBON/CRAWFORD COUNTIES IN KS AS WELL AS VERNON
AND BARTON IN MO. THIS RISK WILL SLIDE TO THE SOUTH AND SOUTHEAST
WITH TIME.

GAGAN

&&

.DISCUSSION...

MCS REMNANTS MOVED ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
THIS MORNING. CONVECTION HAS STARTED TO REDEVELOP OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI THIS AFTERNOON AS TEMPERATURES ON THE
WESTERN EDGE OF THE CLOUD SHIELD FROM THIS MORNINGS MCS.
TEMPERATURES HAVE BEEN ALL OVER THE PLACE TODAY WITH READINGS
STILL IN THE UPPER 60S AT SGF WHICH HAS SPENT MOST OF THE DAY IN
THE CLOUD SHIELD AND RAINFALL TO THE LOWER 80S OVER EASTERN
MISSOURI. SOUTHEAST KANSAS AND THE SOUTHWEST CORNER OF MISSOURI
HAVE STARTED TO BREAK OUT OF THE CLOUDS AND TEMPERATURES HAVE SHOT
BACK INTO THE MID TO UPPER 70S. AS A RESULT...STORMS HAVE
INTENSIFIED OVER THE WESTERN CWA AND A FEW WARNINGS HAVE BEEN ISSUED.

THIS AREA WILL LIKELY BE THE FOCAL POINT OF ADDITIONAL CONVECTION
OVER THE NEXT 24 TO 36 HOURS WITH A FRONTAL BOUNDARY SETTING UP
NEARLY STATIONARY ALONG THE MO/AR BORDER AND OVER NORTHERN
OKLAHOMA. ANOTHER MCS IS EXPECTED TO DEVELOP OVER KANSAS TONIGHT
AND TRACK ACROSS SOUTHEAST KANSAS INTO THE SOUTHWEST CORNER OF
MISSOURI LATE TONIGHT INTO SUNDAY MORNING...SIMILAR TO LAST NIGHT
INTO THIS MORNING. WILL BE ISSUING A FLASH FLOOD WATCH FOR THIS
SOUTHWESTERN CORNER OF THE CWA FOR LATE THIS AFTERNOON THROUGH
SUNDAY AFTERNOON TO ACCOUNT FOR THE ADDITIONAL HEAVY RAIN
POTENTIAL OVER THESE SAME LOCATIONS.

CONVECTIVE CHANCES WILL LIKELY CONTINUE SUNDAY NIGHT INTO MONDAY
BEFORE THE FRONT BEGINS TO RETREAT BACK TO THE NORTHEAST. THE LOW
LEVEL JET WILL REMAIN ACTIVE ESPECIALLY DURING THE NIGHTTIME HOURS
INTO SOUTHEAST KANSAS AND WESTERN MISSOURI...AND THESE AREAS WILL
LIKELY RECEIVE THE MAJORITY OF THE HEAVY RAIN.

ANOTHER STRONG SYSTEM LOOKS TO AFFECT THE REGION LATER IN THE WEEK
TOWARDS THURSDAY NIGHT AND FRIDAY AND WILL BRING THE NEXT
SIGNIFICANT CHANCE AT PRECIPITATION AFTER THIS INITIAL SYSTEM
EVENTUALLY MOVES OUT.

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...WEST TO EAST LINE OF THUNDERSTORMS JUST
NORTH OF THE JLN AND SGF AERODROMES WILL SINK INTO THESE AREAS
DURING THE NEXT FEW HOURS. OUTSIDE OF TSRA...VFR CONDITIONS ARE
EXPECTED. WITHING TSRA...MVFR CIG...POSSIBLY IFR VIS ARE EXPECTED.
THIS ROUND OF ACTIVITY SHOULD EXIT BY DAYBREAK...WITH ADDITIONAL
DEVELOPMENT POSSIBLE SUNDAY AFTERNOON AND EARLY MONDAY MORNING.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ066-070-071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 31, 8:15 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT SAT MAY 31 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
815 PM CDT SAT MAY 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING:
  HAIL TO THE SIZE OF GOLF BALLS.
  DAMAGING WINDS IN EXCESS OF 60 MPH.
  HEAVY RAINFALL AND LOCALIZED FLOODING.
  AND POSSIBLY ISOLATED TORNADOES.

 AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF CENTRAL
 MISSOURI...OR MAINLY NORTH OF A STOCKTON TO HOUSTON LINE THIS
 EVENING.

 ANOTHER COMPLEX OF STORMS WILL AFFECT SOUTHEAST KANSAS AND
 SOUTHWEST MISSOURI...OR MAINLY SOUTH OF A FORT SCOTT KANSAS
 HARTVILLE MISSOURI LINE FROM LATE EVENING INTO THE OVERNIGHT.

 DISCUSSION:

 SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF
 CENTRAL MISSOURI. INSTABILITY WILL BE LIMITED IN THIS AREA AND
 THE RISK OF SEVERE WEATHER IS LOW.

 THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST KANSAS AND NORTHERN
 OKLAHOMA...AND PUSH INTO SOUTHWEST MISSOURI LATE TONIGHT AND
 SUNDAY MORNING. THESE STORMS WILL AFFECT AREAS MAINLY SOUTH OF A
 LINE FROM FORT SCOTT KANSAS TO HARTVILLE MISSOURI. LARGE
 HAIL...DAMAGING WINDS AND LOCALIZED FLOODING WILL BE POSSIBLE
 WITH THESE STORMS. THE POSSIBILITY OF AN ISOLATED TORNADO CANNOT
 BE RULED ACROSS FAR SOUTHWEST MISSOURI AND EXTREME SOUTHEAST
 KANSAS CLOSE TO A STALLED FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY BE ONGOING SUNDAY MORNING ACROSS SOUTHERN
MISSOURI. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS
CENTRAL KANSAS...WHICH MAY SPREAD EASTWARD INTO EXTREME SOUTHEAST
KANSAS AND SOUTHWESTERN MISSOURI ON SUNDAY. SEVERE STORMS WITH
LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.

CHANCES FOR THUNDERSTORMS WILL PERSIST THROUGH MONDAY AS A
FRONTAL BOUNDARY LINGERS NEAR THE AREA AND SEVERAL UPPER LEVEL
DISTURBANCES MOVE ACROSS THE REGION.

THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK
AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE LIKELY ACROSS EXTREME  SOUTHEAST
 KANSAS INTO SOUTHWEST MISSOURI LATE TONIGHT AFTER 10 PM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jun 1, 12:36 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     HAIL             MARSHFIELD              37.34N 92.91W
06/01/2008  E0.88 INCH       WEBSTER            MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, Jun 1, 12:38 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     LIGHTNING        SPRINGFIELD             37.20N 93.29W
06/01/2008                   GREENE             MO   PUBLIC

            POWER OUT ON REPUBLIC ROAD. MODERATE WINDS ALSO REPORTED.
            OUTAGE LIKELY DUE TO ISOLATED LIGHTNING STRIKE.

&&

SRUNNELS
Local storm report, Jun 1, 12:39 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 AM CDT SUN JUN 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1237 AM     HAIL             3 N ROGERSVILLE         37.16N  93.06W
06/01/2008  E0.88 INCH       WEBSTER            MO   LAW ENFORCEMENT

&&

KARDELL
Special weather statement, Jun 1, 12:40 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 AM CDT SUN JUN 1 2008

MOZ068-079-010645-
POLK MO-HICKORY MO-
1240 AM CDT SUN JUN 1 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN POLK AND SOUTHERN HICKORY
COUNTIES UNTIL 145 AM CDT...

AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HUMANSVILLE...OR 15 MILES NORTHEAST OF
STOCKTON...MOVING EAST AT 29 MPH.

FOSTER
Local storm report, Jun 1, 12:45 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     HAIL             2 E FORDLAND            37.16N 92.90W
06/01/2008  E0.75 INCH       WEBSTER            MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, Jun 1, 12:55 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND GST     DIGGINS                 37.17N 92.85W
06/01/2008  E60 MPH          WEBSTER            MO   AMATEUR RADIO

            DIME SIZE HAIL ALSO REPORTED AT THIS LOCATION

&&

SRUNNELS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:43 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon62 min
May 31, 9:15 PM CDTTornado WarningSGFBarton, Vernon45 min
May 31, 9:58 PM CDTTornado WarningSGFBarton47 min
May 31, 10:13 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon62 min
May 31, 10:21 PM CDTFlash Flood WarningSGFBarton, Cedar, St. Clair, Vernon6 hr
May 31, 10:21 PM CDTSevere Thunderstorm WarningSGFBarton54 min
May 31, 10:38 PM CDTSevere Thunderstorm WarningSGFHickory, Polk49 min
May 31, 10:52 PM CDTSevere Thunderstorm WarningSGFDallas, Polk68 min
May 31, 11:06 PM CDTSevere Thunderstorm WarningSGFBarton33 min
May 31, 11:18 PM CDTSevere Thunderstorm WarningSGFVernon57 min
Jun 1, 12:00 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair60 min
Jun 1, 12:12 AM CDTSevere Thunderstorm WarningSGFVernon63 min
Jun 1, 12:24 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Webster66 min
Jun 1, 12:28 AM CDTSevere Thunderstorm WarningSGFShannon62 min
Jun 1, 1:18 AM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence57 min
Jun 1, 1:39 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark66 min
Jun 1, 1:54 AM CDTTornado WarningSGFLawrence48 min
Jun 1, 2:07 AM CDTSevere Thunderstorm WarningSGFLawrence53 min
Jun 1, 2:14 AM CDTSevere Thunderstorm WarningSGFDade29 min
Jun 1, 2:27 AM CDTRiver Flood WarningSGFCedar6 hr
Jun 1, 2:29 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Stone48 min
Jun 1, 3:37 AM CDTRiver Flood WarningSGFVernon4 days
Jun 1, 3:54 AM CDTAreal Flood WarningSGFBarton, Cedar, St. Clair, Vernon14 hr
Jun 1, 4:21 AM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney39 min
Jun 1, 5:00 AM CDTSevere Thunderstorm WarningSGFStone, Taney45 min
Jun 1, 10:53 AM CDTRiver Flood WarningSGFCedar4 hr
Jun 1, 10:57 AM CDTSevere Thunderstorm WarningSGFJasper, Newton63 min
Jun 1, 11:27 AM CDTFlash Flood WarningSGFJasper, Newton4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.